# SDR AALA20020659

- Difficulty date: April 20, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON TOP AND INSIDE OF NR 2 SEAT TRACK, STATION 1200.  CUT OUT CORRODED AREA, INSTALLED REPAIR PLUG PER SRM 53-05, FIG 4A.  (M)
